In his paper [Z2], ZAK stated a theorem of superadditivity for secant defects of smooth projective varieties: subsequently, ADLANDSVIK gave a counterexample. In this paper we state and prove a theorem similar to ZAK's but with stronger hypotheses, we show that these do not hold for Adlandsvik's counterexample, and we point out that all of ZAK's corollaries are still implied by our version of the theorem.

On the superadditivity of secant defects / Fantechi, B.. - In: BULLETIN DE LA SOCIÉTÉ MATHÉMATIQUE DE FRANCE. - ISSN 0037-9484. - 118:1(1990), pp. 85-100. [10.24033/bsmf.2137]

On the superadditivity of secant defects

FANTECHI, B.
1990

Abstract

In his paper [Z2], ZAK stated a theorem of superadditivity for secant defects of smooth projective varieties: subsequently, ADLANDSVIK gave a counterexample. In this paper we state and prove a theorem similar to ZAK's but with stronger hypotheses, we show that these do not hold for Adlandsvik's counterexample, and we point out that all of ZAK's corollaries are still implied by our version of the theorem.
118
1
85
100
Fantechi, B.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/117424
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 12
social impact